IJPAM: Volume 86, No. 1 (2013)
IN WEIGHTED SOBOLEV SPACES
1,2,3 Departement of Mathematics
University of Salerno
Via Giovanni Paolo II, 132 Fisciano (SA), I-84084, ITALY
Abstract. We study the Dirichlet problem for uniformly elliptic second order linear differential equations with discontinuous coefficients in an unbounded domain of Rn, n ≥ 2, in weighted Sobolev spaces. An a priori bound and an existence and uniqueness result are proved.
Received: May 29, 2013
AMS Subject Classification: 35J25, 35B45, 35R05
Key Words and Phrases: elliptic equations, discontinuous coefficients, a priori bounds, weighted Sobolev spaces
Download paper from here.
DOI: 10.12732/ijpam.v86i1.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395